# SDR EE4Y2023022417244

- Difficulty date: February 24, 2023
- Submitted: February 24, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N309NV
- Make and model: Airbus A319-111
- Aircraft serial: 3084
- Aircraft time: 41,951 hours, 28,877 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE  TASK 53-210-003_P1-OP-UP-NDT/00 WORK CARD INSTRUCTIONS ACCOMPLISHMENT RELATED TO AD 2020-17-03, WAS FOUND THE RH CONTINUITY FITTING WITH CRACK. AIRBUS WAS CONTACTED TO REQUEST THE KITS P/N FOR REPLACEMENT. AIRBUS PROVIDED THE INFORMATION WITH DOSSIER 81179738 AND THE REPLACMEENT OF THE PARTS IS COVERED WITH ENGINEERING ORDER E5311-0013 REV 00.
